# SDR USAA001913

- Difficulty date: November 9, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED .25 INCH, STATION 290, STRINGER 10R.  REPLACED PER SRM 51-30-0 AND 51-10-1.  (M)
